| Catalog Number |
RBY2C0825 |
| Medical Device Problem Codes |
Physical Resistance (2578); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2017-01070.The device was discarded by the hospital.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a hepatic arterio-enteric fistula using ruby coils.During the procedure, the physician placed a non-penumbra 5f sheath in the arteriotomy and used a non-penumbra 5f select catheter to access the celiac artery.While attempting to advance two ruby coils through a px slim delivery microcatheter, the physician experienced resistance when the ruby coils reached the end of the px slim and subsequently, both ruby coils would not advance through the px slim; therefore, both ruby coils were removed.The procedure was completed using three additional ruby coils and the same px slim.There was no report of an adverse effect to the patient.